# SDR O4VA002

- Difficulty date: April 30, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N350TA
- Make and model: Snias AS350B3
- Aircraft serial: 3283
- Aircraft time: 7,027 hours
- System (JASC): 6200 · Main Rotor System
- Part: Absorber
- Part number: 350A31003360
- Condition: Deteriorated
- Location: Anti Vibration
- Part time: 7,027 hours
- Stage of operation: FF
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PILOT FELT AN INCREASINGLY SIGNIFICANT VIBRATION AS AIRSPEED INCREASED. PILOT RETURNED TO BASE. AVA REPLACED ON AIRCRAFT WITH NO FURTHER DEFECTS NOTED.
